Copyright 2017 - Site designed and maintained by: Ariel Díaz De Armas

Titular de Universidad
(Associate Professor)

Office: 2.2.A13 (Edificio Sabatini)
Phone: +34 916249977
E-Mail: This email address is being protected from spambots. You need JavaScript enabled to view it.

Curriculum Vitae: Mathematics Genealogy Project

PhD. Dissertation

  1. Problemas de perturbación de objetos espectrales discontinuos en haces matriciales, Universidad Carlos III de Madrid, Leganés, Dec 2007.


Selected Papers in JCR Journals

  • An explicit description of the irreducible components of the set of matrix pencils with bounded normal rank. F. De Terán, F. M. Dopico, and J. M. Landsberg. Linear Algebra Appl. 520 (2017) 80-103.
  • Uniqueness of solution of a generalized *-Sylvester matrix equation. F. De Terán and B. Iannazzo. Linear Algebra Appl., 493 (2016) 323-335.
  • Matrix polynomials with completely prescribed eigenstructure. F. De Terán, F. M. Dopico, and P. Van Dooren. SIAM J. Matrix Anal. App., 36 (2015) 302-328.
  • Spectral equivalence of matrix polynomials and the Index Sum Theorem. F. De Terán, F. M. Dopico, and D. S. Mackey. Linear Algebra Appl., 459 (2014) 264-333.
  • New bounds for roots of polynomials based on Fiedler companion matrices. F. De Terán, F. M. Dopico, and J. Pérez. Linear Algebra Appl., 451 (2014) 197-230.
  • Flanders' theorem for many matrices under commutativity assumptions. F. De Terán, R. Lippert, Y. Nakatsukasa, and V. Noferini. Linear Algebra Appl., 443 (2014) 120-138
  • Eigenvectors and minimal bases for some families of Fiedler-like linearizations. M. I. Bueno and F. De Terán. Lin. Multilin. Algebra 62 (2014) 39-62.
  • The solution of the equation AX+BX*=0, F. De Terán. Lin. Multilin. Algebra, 61 (2013) 1605-1628.
  • Condition numbers for inversion of Fiedler matrices, F. De Terán, F. M. Dopico, and J. Pérez. Linear Algebra Appl., 439 (2013) 944-981.
  • The solution of the equation AX+X*B=0, F. De Terán, F. M. Dopico, N. Guillery, D. Montealegre, and N. Z. Reyes. Linear Algebra Appl., 438 (2013) 2817-2860.
  • Fiedler companion linearizations for rectangular matrix polynomials, F. De Terán, F. M. Dopico, and D. S. Mackey. Linear Algebra Appl., 437 (2012) 957-991.
  • On the perturbation of singular analytic matrix functions: A generalization of Langer and Najman's results, F. De Terán. Oper. Matrices, 5 no. 4 (2011) 553-564.
  • Palindromic Companion Forms for Matrix Polynomials of Odd Degree, F. De Terán, F. M. Dopico, and D. S. Mackey. J. Comput. Appl. Math., 236 no. 6 (2011) 1464-1480.

Consistency and efficient solution of the Sylvester equation for *-congruence: AX + X^*B = C, F. De Terán and F. M. Dopico. Electron. J. Linear Algebra, 22 (2011) 849-863.

Docencia de Grado (curso 2017/2018)

  • Álgebra Lineal, Grado en Ingeniería Mecánica. Grupos 11-15.

Docencia de Master (curso 2017/2018)

  • Métodos Avanzados en Análisis Matricial, Master en Ingeniería Matemática.

 

For more information:

http://gauss.uc3m.es/web/personal_web/fteran/fteran.html

Who's Online

We have 27 guests and no members online